# SDR SWAA2015092144114

- Difficulty date: September 12, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 57,974 hours, 33,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 294, BL0.  REPAIRED SKIN IAW EA.
